MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 01/01/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Medwatch number mw5090798.It was reported that patient experienced abdominal pain.On (b)(6) 2011, patient was implanted with a greenfield vena cava filter (gvcf).Per patient, she experienced severe abdominal pain 3 years post device implantation.Then 1 year later, patient developed gastrointestinal bleeding for which she was diagnosed with diverticulitis.About six months ago, the patient was diagnosed with acid reflux.The diagnosis came after experiencing a feeling of light headedness each time she went to the bathroom to have a bowel movement.The patient is currently on prilosec which seems to be helping with the feeling of discomfort and light headedness.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9430998
Report Number2134265-2019-15006
Device Sequence Number16575384
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0014518070
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;